# SDR GUUA12110601

- Difficulty date: December 11, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 23,222 hours, 28,000 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Fire Bottle
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT:9193 NAS/FLL -  DURING LANDING, THE NR 1 FIRE EXTINGUISHER DISCHARGE LIGHT ILLUMINATED THREE TIMES.  SECURED WIRE ON THE NR 1 FIRE EXTINGUISHER BOTTLE.
